# SDR ASAA2020113033621

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 17,808 hours, 5,623 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Part number: 226161
- Condition: Damaged
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM ENGINE PUMP DEPRESS VALVE 2 CIRCUIT BREAKER OPEN (P6-2, A-17).  GROUNDED-YES.  O-RING FOR NR 2 ENGINE CONNECTOR DP1204 DAMAGED.  REPLACED HARNESS MW0312, REF B737-900 AMM 71-51-03.  REMOVED COLLAR FROM ENGINE PUMP DEPRESS VALVE NR 2 C/B AND RESET C/B.  CONNECTED NEW DP1204 TO EDP SOLENOID.  ACTUATORS TEST AND EEC TEST PASSES, REF AMM 71-51-03/401.  REMOVED AND REPLACED ENGINE DRIVEN PUMP DEPRESSURIZATION VALVE SOLENOID, REF AMM 29-11-11-000-805-001 AND 29-11-11-400-805-001.  OPERATIONS CHECK PASSED.
